Open Access
Translator Disclaimer
1998 Group negative curvature for 3–manifolds with genuine laminations
David Gabai, William H Kazez
Geom. Topol. 2(1): 65-77 (1998). DOI: 10.2140/gt.1998.2.65

Abstract

We show that if a closed atoroidal 3–manifold M contains a genuine lamination, then it is group negatively curved in the sense of Gromov. Specifically, we exploit the structure of the non-product complementary regions of the genuine lamination and then apply the first author’s Ubiquity Theorem to show that M satisfies a linear isoperimetric inequality.

Citation

Download Citation

David Gabai. William H Kazez. "Group negative curvature for 3–manifolds with genuine laminations." Geom. Topol. 2 (1) 65 - 77, 1998. https://doi.org/10.2140/gt.1998.2.65

Information

Received: 5 August 1997; Revised: 9 May 1998; Published: 1998
First available in Project Euclid: 21 December 2017

zbMATH: 0905.57011
MathSciNet: MR1619168
Digital Object Identifier: 10.2140/gt.1998.2.65

Subjects:
Primary: 57M50
Secondary: 20F32, 20F34, 57M07, 57M30, 57R30

Rights: Copyright © 1998 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2 • No. 1 • 1998
MSP
Back to Top